Hi I have been taking Aminophyline for Asthma for aound 30 years and for the last couple of years have been having problems with palpitations, irregular and rapid heartbeat. Various test have ruled out anything wrong with my heart but put have put this down to the aminophyline . Am now thinking to stop taking them. Anyone else having similar problems.?

2 Replies

  • I do suffer from those symptoms occasionally but would never stop taking my aminophylline - it's my life line - I'd much rather have thecpaloertations etc than be in hospital with my asthma , if other conditions and anything wrong with your heart has been ruled out hopefully it means your heart is not affected by the drug so not dangerous , do you have a specialist you can discus this with

    Hope you feel better soon x

  • Hi Marg, I'm the same - also get nausea. It's a common side effect of the drug. But I wouldnt be without it, it really helps when I'm feeling bad.

    Have you discussed this with your doctor/consultant?

You may also like...